Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 523453, 6 pages
http://dx.doi.org/10.5402/2011/523453
Research Article

The Topology of 𝐺𝐵-Metric Spaces

Faculty of Mathematics, Yazd University, Yazd, Iran

Received 24 February 2011; Accepted 27 April 2011

Academic Editor: M. Azaiez

Copyright © 2011 Akbar Dehghan Nezhad and Zohreh Aral. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, pp. 289–297, 2006. View at Google Scholar · View at Zentralblatt MATH
  2. D. Ellis and H. D. Sprinkle, “Topology of B-metric spaces,” Compositio Mathematica, vol. 12, pp. 250–262, 1956. View at Google Scholar
  3. A. Avilés, “Extensions of Boolean isometries,” Discrete Mathematics, vol. 297, no. 1–3, pp. 1–12, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. D. Ellis, “Autometrized Boolean algebras I: fundamental distance- theoretic properties of B,” The American Mathematical Society, no. 25, pp. 1–12, 1949. View at Google Scholar
  5. R. Chugh, T. Kadian, A. Rani, and B. E. Rhoades, “Property P in G-metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 401684, 12 pages, 2010. View at Publisher · View at Google Scholar
  6. Z. Mustafa and W. Sims, “Fix point theorem on uncomplete G-metric spaces,” Journal of Mathematics and Statistics, vol. 4, pp. 196–201, 2006. View at Google Scholar
  7. S. Romaguera and M. Schellekens, “Partial metric monoids and semivaluation spaces,” Topology and Its Applications, vol. 153, no. 5-6, pp. 948–962, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH